advertisement
Question
Posted by: Ntombi | 2006/07/25

Nur isterate

Hi there
I was using Nur isterate for the last past 8years but 11months now I have stop using I had my priod two months ago for the first time after all those years I want to have a child but nothing I
did a home test and it was negative I worried that something might be wrong with me please advice

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It is normal for the return of your period to take quite a while after stopping the injection. NOw that you are having periods again, it could take up to a year before you conceive.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: robar | 2006/07/25

Hi there

I was on injection for five years. I had to wait for 18 months before I fell pregnant. Now I am 20 weeks.

So please don't give up.

Bets to go see your doctor with your partner and check that you are healthy.

Hope everything goes well.

Reply to robar

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement